# SDR AALA202207277202

- Difficulty date: May 19, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,399 hours, 32,586 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Post
- Part number: D5313324120100
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND CENTER LATERAL WINDSHIELD / WINDOW POST CRACKED AT FR 4 AND -Y511. REPLACED WINDSHIELD / WINDOW POST PER EO 5319Y17-004 AND EA 336815.
